MathSciNet Relay Station
MathSciNet bibliographic data
MR847521 49F10 (53C12 53C42 57R30)
Solomon, Bruce On foliations of ${\bf R}^{n+1}$ by minimal hypersurfaces. Comment. Math. Helv. 61 (1986), no. 1, 67–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement